TITLE

BJD Editor's Choice

PUB. DATE
October 2012
SOURCE
Journal of Investigative Dermatology;Oct2012, Vol. 132 Issue 10, p2310
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article offers information related to the treatment of several skin disorders. It informs that etanercept plus methotrexate can be a viable regimen in the patients suffering from psoriasis. It further states that using oral tofacitinib for treating psoriasis results a significant clinical improvement in the patients. It also suggests that corticosteroids have a mild impact in treating Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN).
ACCESSION #
79961058

 

Related Articles

  • Ibuprofen/paracetamol.  // Reactions Weekly;Aug2014, Vol. 1512 Issue 1, p23 

    The article presents a case study of a three-year-old boy who was admitted to hospital for Stevens-Johnson syndrome/toxic epidermal necrolysis (SJS/TEN) through the side-effects of the paracetamol and ibuprofen drugs.

  • The Effect of Intravenous Immunoglobulin Combined with Corticosteroid on the Progression of Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis: A Meta-Analysis. Ye, Liang-ping; Zhang, Cheng; Zhu, Qi-xing // PLoS ONE;11/30/2016, Vol. 11 Issue 11, p1 

    Background: Intravenous immunoglobulin (IVIG) treatment is commonly used to treat Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) with controversial therapeutic effect. Methods: We conducted a comprehensive meta-analysis through combining the published eligible studies to...

  • Topical clobetasol for the treatment of toxic epidermal necrolysis: study protocol for a randomized controlled trial. Wilken, Reason; Chin Shang Li; Sharon, Victoria R.; Kyoungmi Kim; Patel, Falin B.; Patel, Forum; Maverakis, Emanual // Trials;Aug2015, Vol. 16 Issue 1, p1 

    Background: Toxic epidermal necrolysis (TEN) is a rare systemic allergic drug eruption with high patient mortality. Currently, no established treatments have been shown to be effective for TEN beyond supportive care. Prior studies of systemic corticosteroids have yielded conflicting data, with...

  • Medicines Safety Update.  // Australian Prescriber;Dec2010, Vol. 33 Issue 6, p182 

    The article provides information on the skin reactions caused by lamotrigine. It claims that serious formation of rashes like the Stevens-Johnson syndrome and toxic epidermal necrolysis are likely to develop after the lamotrigine administration. It is therefore recommended to have the...

  • Severe Cutaneous Adverse Reactions Related to Systemic Antibiotics. Lin, Ying-Fang; Yang, Chih-Hsun; Sindy, Hu; Lin, Jing-Yi; Rosaline Hui, Chung-Yee; Tsai, Yun-Chen; Wu, Ting-Shu; Huang, Ching-Tai; Kao, Kuo-Chin; Hu, Han-Chung; Chiu, Cheng-Hsun; Hung, Shuen-Iu; Chung, Wen-Hung // Clinical Infectious Diseases;May2014, Vol. 58 Issue 10, p1377 

    Severe cutaneous adverse reactions (SCARs) are mostly induced by a variety of drugs and are life-threatening. Systemic antibiotics are a major cause of SCARs. The selection of structurally different alternative drugs is important to avoid the recurrence of SCARs.Background. Systemic antibiotics...

  • Multiple drugs.  // Reactions Weekly;2/13/2016, Vol. 1588 Issue 1, p197 

    The article present case studies of three patients aged 27–69 years who developed toxic epidermal necrolysis and Stevens Johnson syndrome while receiving treatment with amoxicillin/ clavulanic acid, metronidazole, phenytoin, and/or carbamazepine.

  • Phenytoin.  // Reactions Weekly;2/13/2016, Vol. 1588 Issue 1, p219 

    The article presents a case study of a 67-year-old man, who developed bronchiolitis obliterans, toxic epidermal necrolysis (TEN), and Stevens Johnson syndrome (SJS) following administration of phenytoin.

  • POST OPERATIVE STEVEN JOHNSON TYPE REACTION SECONDARY TO PIPERACILLIN. Liaqat, Anam; Waseem, Muhammad; Asad, Muhammad // Pakistan Armed Forces Medical Journal;2019 Supplement1, Vol. 69, pS170 

    Toxic epidermal necrolysis (TEN) and Stevens–Johnson syndrome (SJS) are lethal cutaneous reactions to medications stirring1–2 per million individuals every year. Erythemaand tendernessincluding blistering of both the skin and mucus membranes are common features. We report a case of...

  • Valproic acid: Stevens-Johnson syndrome/toxic epidermal necrolysis: case report.  // Reactions Weekly;7/13/2019, Vol. 1761 Issue 1, p361 

    No abstract available.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics